# SDR UPS07848954

- Difficulty date: January 4, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U507
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CAPTAIN`S AFT SEAT TRACK I/B WORN AND O/B HAS ELONGATED HOLES.  REMOVE AND REPLACE CAPTAIN`S AFT I/B AND O/B SEAT TRACKS IAW SRM 51-1-20D, 51-03-02 AND 51-3-0.
